ArticleOriginal scientific text

Title

Fixed points of periodic mappings in Hilbert spaces

Authors ,

Abstract

In this paper we give new estimates for the Lipschitz constants of n-periodic mappings in Hilbert spaces, in order to assure the existence of fixed points and retractions on the fixed point set.

Keywords

Fixed point, retractions, periodic mappings

Bibliography

  1. Goebel, K., Kirk, W. A., Topics in Metric Fixed Point Theory, Cambridge University Press, Cambridge, 1990.
  2. Goebel, K., Złotkiewicz, E., Some fixed point theorems in Banach spaces, Colloq. Math. 23 (1971), 103-106.
  3. Górnicki, J., Pupka, K., Fixed points of rotative mappings in Banach spaces, J. Nonlinear Convex Anal. 6(2) (2005), 217-233.
  4. Kaczor, W., Koter-Mórgowska M., Rotative mappings and mappings with constant displacement, Handbook of Metric Fixed Point Theory, Kluwer Academic Publisher, Dordrecht, 2001, 323-337.
  5. Koter-Mórgowska, M., Rotative mappings in Hilbert space, J. Nonlinear Convex Anal. 1(3) (2000), 295-304.
Main language of publication
English
Published
2010
Published online
2016-07-29
Exact and natural sciences